# SDR DALA2022032301932

- Difficulty date: January 28, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,876 hours, 39,311 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACKS FOUND IN Y-765 HOLE#2, Y-254 HOLE#1, Y254 HOLE#1, AND Y765 HOLE#2, ALL IN FLOOR BEAM LAYER. CORRECTIVE ACTION: PUT ON A MONITOR INSPECTION. OK FOR CONTINUED SERVICE. (2102639)
